Mathematical Research Letters

Volume 16 (2009)

Number 3

On certain enumeration problems in two-dimensional topology

Pages: 515 – 529

DOI: http://dx.doi.org/10.4310/MRL.2009.v16.n3.a11

Author

Vladimir Turaev (Indiana University)

Abstract

We announce a solution to several enumeration problems in topology of surfaces. This includes an enumeration of homotopy classes of sections of locally trivial fiber bundles over surfaces and a computation of non-abelian 1-cohomology of surfaces.

Full Text (PDF format)